# SDR UPS02237546

- Difficulty date: January 7, 2002
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- Aircraft time: 57,006 hours, 29,107 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C EVIDENCE OF CORROSION ON R3 WINDOW SILL IN CONTROL CABIN (IE) LWR EXTRUDED ANGLE.
